# SDR 9710543234

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 20,910 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE ACCOMPANIED BY EPSU COM EMER R.  RIGHT EPSU FAULTING ALL INDICATIONS.  REPLACED THE RIGHT EPSU, OPERATIONAL CHECK OK.
